# SDR SWIA202056199

- Difficulty date: December 15, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Nicked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*NICKS ON L/H INBD LUG FITTING AT WS178.00  (MARKED)   (C-CHECK) RO 2/9/2021   REMOVED DAMAGE ON THE LH INBD LUG FITTING AT WS178.00 "WITHIN LIMITS" MHI REO 601R-57-21-3389 REV-- DATED 2020-12-24.  COMPLIED WITH ST 51-900-1003-SKY.  ROTO PEENED AND RESTORED FINISH.
